Paramed Non, Drowsy Decongestant with Paracetamol, Pfizer

The drug brand named Paramed Non-Drowsy Decongestant with Paracetamol contains generic salt-Acetaminophen and is manufactured by Pfizer.
Paramed Non-Drowsy Decongestant with Paracetamol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- S01GA55-Phenylephrine, combinations.

Generic Salts


Acetaminophen
Caffeine
Phenylephrine Hydrochloride

Available types of drugs

Capsules; Oral; Acetaminophen 300 mg; Caffeine 25 mg; Phenylephrine Hydrochloride 5 mg

Medical categories

Human Drug
Cough and cold preparations
Nasal decongestants
Topical sympathomimetic combination preparations, excluding corticosteroids

Usage-Diseases

S01GA55-Phenylephrine, combinations
Manufacturers

Pfizer

More Drugs

  • Paralief, Clonmel Healthcare

    The drug brand named Paralief contains generic salt-Acetaminophen and is manufactured by Clonmel Healthcare.
    Paralief is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

  • Paralium, Pharma

    The drug brand named Paralium contains generic salt-Diazepam and is manufactured by Unidentified Pharmaceutical Company.
    Paralium is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N05BA01-Di...

  • Paral, Forest Laboratories

    The drug brand named Paral contains generic salt-Paraldehyde and is manufactured by Forest Laboratories.
    Paral is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N05CC05-Paraldehyde.

  • Paramax, Acetaminophen, Aventis

    The drug brand named Paramax contains generic salt-Acetaminophen and is manufactured by Sanofi-Aventis.
    Paramax is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A03FA01-Metoclopramide.

  • Paramed Max Strength Cold and Flu Relief, Pfizer

    The drug brand named Paramed Max Strength Cold and Flu Relief contains generic salt-Acetaminophen and is manufactured by Pfizer.
    Paramed Max Strength Cold and Flu Relief is mainly associated with symptoms and indications-The International Class...

  • Paramed, Group Laboratories

    The drug brand named Paramed contains generic salt-Acetaminophen and is manufactured by Group Laboratories.
    Paramed is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

  • Paramet, Wallace Pharmaceuticals

    The drug brand named Paramet contains generic salt-Acetaminophen and is manufactured by Wallace Pharmaceuticals.
    Paramet is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A03FA01-Metoclopram...

  • Paramettes 50 Plus Complete, Beta, Wyeth

    The drug brand named Paramettes 50 Plus Complete contains generic salt-Beta-Carotene and is manufactured by Wyeth.
    Paramettes 50 Plus Complete is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)...

  • Paramettes Adults Complete, Beta, Wyeth

    The drug brand named Paramettes Adults Complete contains generic salt-Beta-Carotene and is manufactured by Wyeth.
    Paramettes Adults Complete is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)-...

  • Paramettes Beta Carotene, Beta, Wyeth

    The drug brand named Paramettes Beta Carotene contains generic salt-Beta-Carotene and is manufactured by Wyeth.
    Paramettes Beta Carotene is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A11...

  • Paramettes Childrens plus Iron, Wyeth

    The drug brand named Paramettes Childrens plus Iron contains generic salt-Iron and is manufactured by Wyeth.
    Paramettes Childrens plus Iron is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)-...

  • Paramettes, Wyeth

    The drug brand named Paramettes contains generic salt-Iron (Ferrous Gluconate) and is manufactured by Wyeth.
    Paramettes is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A11AA01-Multivitamin...

  • Paramibe, Pharma

    The drug brand named Paramibe contains generic salt-Broxyquinoline and is manufactured by Unidentified Pharmaceutical Company.
    Paramibe is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A07A...

  • Paramin, Wallis Laboratory

    The drug brand named Paramin contains generic salt-Acetaminophen and is manufactured by Wallis Laboratory.
    Paramin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

  • Paraminol, Aminobenzoic Acid, Indian Pharmaceuticals

    The drug brand named Paraminol contains generic salt-Aminobenzoic Acid and is manufactured by Franco-Indian Pharmaceuticals.
    Paraminol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- D02BA...